# SDR UPS97424498

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CENTER SECTION FUEL TANK CORROSION ON TOP SKIN PANEL AT BS 1120 RBL 120.  REPAIRED CENTER WING UPPER PANEL AT BS 1120 STRINGER 17 RBL 120 ACC EFN 747-57-0391 KLM DFX 97-227.  PERFORMED HFEC INSP ON UPS NRC 766739.
